Advertisement

Archiv der Mathematik

, Volume 32, Issue 1, pp 92–96 | Cite as

Distance function and cut loci on a complete Riemannian manifold

  • Franz-Erich Wolter
Article

Keywords

Riemannian Manifold Distance Function Complete Riemannian Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Karcher, Schnittort und konvexe Mengen in vollständigen Riemannschen Mannigfaltigkeiten. Math. Ann.177, 105–121 (1968).Google Scholar
  2. [2]
    R. L. Bishop, Decomposition of cut loci. Proceedings of the AMS. Vol.65, Number 1, 133–136 (1977).Google Scholar
  3. [3]
    F. W. Warner, The conjugate locus of a Riemannian manifold. American J. Math.87, 575–604 (1965).Google Scholar
  4. [4]
    H.Busemann, The geometry of geodesics. New York 1965.Google Scholar
  5. [5]
    D.Gromoll, W.Klingenberg, and W.Meyer, Riemannsche Geometrie im Großen. Berlin-Heidelberg-New York 1968.Google Scholar
  6. [6]
    R. Gulliver, On the variety of manifolds without conjugate points. Transactions of the AMS210, 185–200 (1975).Google Scholar

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • Franz-Erich Wolter
    • 1
  1. 1.Technische Universität BerlinBerlin 12

Personalised recommendations